MAUDE Adverse Event Report: ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY SMALL LONG FLANGE; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY SMALL LONG FLANGE; PROSTHESIS, ELBOW
Catalog Number 32810503506
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately 8 days post implantation due to an incorrect implant positioning during the initial procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: interchangeable ulnar assembly cat# 32810505302, lot# 64750996.G2: france.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 -2023 -01412.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: image assessed, significant findings include right total elbow arthroplasty with likely bony fracture involving the proximal ulnar as well as loosening of the humeral and ulnar components.Distal humeral and proximal radial resection.Significant surrounding soft tissue stranding could indicate evidence of trauma.If there are specific questions pertaining to these x-rays from engineering, please advise and resubmit.Device history record was reviewed and no discrepancies were found.The reported event is not confirmed.It was reported that the device was in the wrong position; however, further follow up showed that it could not be determined whether this was true or if the product had been implanted correctly and then migrated.Therefore, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY SMALL LONG FLANGE
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16987201
Report Number0001822565-2023-01411
Device Sequence Number15186333
Product Code JDC
UDI-Device Identifier00889024274044
UDI-Public(01)00889024274044(17)251021(10)64428942
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2025
Device Catalogue Number32810503506
Device Lot Number64428942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight80 KG